default-icon
Primolut N
I am taking primolut N to delay my periods for work emergencies. Original period date was 23-24th September. Today (22nd sept) is 2nd day while taking primolut N. I can see a slight white-pinkish discharge now. Is it normal? Should i continue taking primolut N . I have to travel and can't afford to get my periods as they are very heavy in flow.
433 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

Continue
Health Tips
Reach Practo profile for further assistance. Consultant Obstetrician and Gynaecologist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +107
Consult with a doctor
Online now
Need more details about your condition, kindly go for a consultation
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Follow your treating doctor advice
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Keep taking medicine as prescribed
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Continue medicine and observe.. if bleeding starts stop the medicine.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.